# SDR USAAD01093

- Difficulty date: May 3, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N803US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48035
- System (JASC): 2150 · Cabin Cooling System
- Part: Coupling
- Part number: 1718567
- Condition: Disconnected
- Location: Lt Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLT-MIA - FLT 895 - AFTER TAKEOFF THERE WAS A SLIGHT ODOR AND THE LEFT AIR CONDITIONING PACK TRIPPED OFF.  WITH THE AIR CONDITIONING PACK OFF THE ODOR WENT AWAY.  THE LEFT PACK WAS TURNED OFF FOR THE DURATION OF THE FLIGHT AND THE AIRCRAFT ARRIVED AT ITS DESTINATION WITHOUT INCIDENT.  MAINTENANCE RECONNECTED FLEX COUPLING AT THE LEFT AIR CONDITIONING PACK AIR CYCLE MACHINE AND PROGRAMMED ITS REPLACEMENT AS A PRECAUTION.  THE COUPLING AND CLAMPS WERE REPLACED AT THE MAINTENANCE OVERNIGHT.  (M)
